# SDR SWAA2022030902540

- Difficulty date: May 29, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT LEFT SIDE BAFFLE CLIP AFT SIDE OF STA 440 FRAME IS CRACKED / REMOVED AND REPLACED FWD CARGO PIT LEFT SIDE BAFFLE CLIP AFT SIDE OF STA 440 FRAME IAW B-737 SRM 51-40-02-0G-0 AND DWG 143A7505 REV B ATAG A17245
